# SDR AALA202112032565

- Difficulty date: November 15, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737*
- Aircraft serial: 31154
- Aircraft time: 26,924 hours, 11,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14596
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDE GIRT WORN AT 1R DOOR. REPLACED ESCAPE SLIDE WITH SERVICEABLE UNIT, OPS CHECK GOOD.
